Alert archive / Arkansas / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 122, NWS Little Rock, AR
NWS Little Rock, AR issued this severe thunderstorm warning at May 4, 2021, 12:10 AM CDT for 6 counties in Arkansas. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 4, 2021, 12:10 AM CDT (05:10 UTC)
- Expired
- May 4, 2021, 12:45 AM CDT
- In force
- 35 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Baxter County, AR, Fulton County, AR, Izard County, AR, Marion County, AR, Searcy County, AR, Stone County, AR
The radar
The Little Rock radar (KLZK), 141 km from the middle of the area, began a volume at 05:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 3, 9:10 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 5.2 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1558 J/kg
- Mixed-layer CIN
- -63 J/kg
- Mixed-layer LCL
- 972 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 57 m²/s²
- 0-3 km storm-relative helicity
- 150 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 4.1
The text
As transmitted.
826
WUUS54 KLZK 040510
SVRLZK
ARC005-049-065-089-129-137-040545-
/O.NEW.KLZK.SV.W.0122.210504T0510Z-210504T0545Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Little Rock AR
1210 AM CDT Tue May 4 2021
The National Weather Service in Little Rock has issued a
* Severe Thunderstorm Warning for...
Northern Stone County in north central Arkansas...
Central Izard County in north central Arkansas...
Northeastern Searcy County in north central Arkansas...
Central Marion County in north central Arkansas...
Baxter County in north central Arkansas...
Southwestern Fulton County in north central Arkansas...
* Until 1245 AM CDT.
* At 1210 AM CDT, severe thunderstorms were located along a line
extending from near Rush to 9 miles southwest of Culp to 7 miles
southwest of Blanchard Springs Campground to 8 miles east of Elba,
moving northeast at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Mountain Home... Mountain View...
Bull Shoals... Melbourne...
Yellville... Gassville...
Calico Rock... Flippin...
Lakeview in Baxter County... Oxford...
Norfork... Salesville...
Pineville... Briarcliff...
Arkawana... Bull Shoals State Park...
Lone Star... Wideman...
Herron... Colfax...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Little Rock.
&&
LAT...LON 3649 9230 3615 9188 3602 9182 3588 9184
3587 9190 3593 9196 3578 9235 3586 9236
3597 9241 3627 9279 3650 9255
TIME...MOT...LOC 0510Z 242DEG 38KT 3619 9261 3600 9233 3591 9228 3581
9230
HAIL...1.00IN
WIND...60MPH
$$
441 follow-up statement
123
WWUS54 KLZK 040526
SVSLZK
Severe Weather Statement
National Weather Service Little Rock AR
1226 AM CDT Tue May 4 2021
ARC005-049-065-089-129-137-040545-
/O.CON.KLZK.SV.W.0122.000000T0000Z-210504T0545Z/
Stone AR-Izard AR-Searcy AR-Marion AR-Baxter AR-Fulton AR-
1226 AM CDT Tue May 4 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR NORTHERN STONE...CENTRAL IZARD...NORTHEASTERN SEARCY...EASTERN
MARION...BAXTER AND SOUTHWESTERN FULTON COUNTIES...
At 1226 AM CDT, severe thunderstorms were located along a line
extending from near Gassville to near Culp to near Blanchard Springs
Campground to Mountain View, moving northeast at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Mountain Home... Mountain View...
Bull Shoals... Melbourne...
Gassville... Calico Rock...
Flippin... Lakeview in Baxter County...
Oxford... Norfork...
Salesville... Pineville...
Briarcliff... Arkawana...
Bull Shoals State Park... Lone Star...
Wideman... Herron...
Colfax... Gid...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Little Rock.
&&
LAT...LON 3649 9230 3615 9188 3602 9182 3588 9184
3587 9190 3593 9196 3578 9235 3586 9236
3597 9237 3627 9261 3650 9255
TIME...MOT...LOC 0526Z 241DEG 37KT 3626 9245 3607 9217 3598 9212 3588
9214
HAIL...1.00IN
WIND...60MPH
$$
44What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at May 3, 5:57 PM CDT, 6 hours 13 minutes earlier.
Area forecast discussion, May 3, 5:57 PM CDT, 6 hours 13 minutes before
Area Forecast Discussion...UPDATED National Weather Service Little Rock AR 557 PM CDT Mon May 3 2021 .DISCUSSION... Updated to include the 00Z aviation discussion below... && .AVIATION... While VFR conditions are ongoing early this evening...SHRA/TSRA will develop the west...and move NE into NWRN sections of the state this evening...spreading further east and south overnight. Expect condtions as low as IFR or briefly lower...especially under the most intense activity. Some SVR storms could be seen...with damaging winds and large hail. The strongest storm activity will shift SE by sunrise Tue...though additional SHRA/TSRA will remain possible into the early afternoon hrs Tue. Expect improving conditions by late in this TAF period as drier air moves into the state. && .PREV DISCUSSION...(ISSUED 304 PM CDT Mon May 3 2021) SHORT TERM...Tonight Through Wednesday Night ..TODAY AND TONIGHT... Recent MSAS data, sfc obs, and subjective analysis indicated a region of cyclonic sfc flow over Nrn TX/Srn OK, w/ the the nose of this lower pressure beginning to nose into N/Ern OK/Wrn AR. On a larger scale, a broad trof of lower pressure extended from S/Wrn TX towards the N/E over the Ozark Plateau and into the Upper Midwest. Turbulent bndry layer conditions have given way to substantial mixing and morning low stratus has since mixed out w/ an expansive diurnal Cu field beginning over Ern OK and more recently portions of Srn AR. A strong pres grad was noted over the state, and is continuing to drive strong Srly flow w/ temps in the low to mid 80s currently over much of Srn AR, and upper 70s along and north of the I-40 corridor. Td's in the lower 70s were noted across Srn AR as well, w/ moisture transport expected to remain rampant through the remainder of the afternoon as the aforementioned sfc low approaches. The LZK 19Z sounding revealed a rather unstable environment present over Cntrl AR w/ minimal CINH in place and steep lapse rates contributing ML buoyancy in excess of 2000 J/kg. To the N/W, a cold frnt was draped over KS and N/Wrn OK extending into the Panhandle, and wl serve as the primary forcing mechanism for CI later Mon night. Over Mon night, several low amplitude perturbations wl traverse through mean H500 S/Wrly flow on the downstream portion of a larger impulse. This upper forcing wl overspread the region late in the night and help aid in supplying some modest bulk shear, supportive of sustaining organized convective activity. Latest thinking remains consistent w/ this fcst update on the potential for a nocturnal thunderstorm complex/MCS to develop over Ern OK and advance Ewrd into portions of Nrn and Cntrl AR. Most recent suite of CAM and HREF guidance is supportive of this fcst as well, w/ a NP bullseye for strong winds over the Nrn portion of the state. Initially, a multicell storm mode is anticipated following CI in Ern OK along the advancing cold frnt, however weaker shear values and poor shear vectors relative to the bndry wl contribute to interacting cold pools and consolidation, leading to quick upscale growth into a linear segment/MCS. Based on timing of probabilistic HREF guidance, this segment should enter the Wrn portion of the state b/w the 02- 03Z timeframe. Due to the timing of the event, diurnal cooling may begin to inhibit sfc based buoyancy playing a role in E/wrd progression of the line, however pt fcst soundings are still suggesting sufficient ML buoyancy around 2000-3000 J/kg w/ minimal CINH. Thus initially, as the line enters the state, it wl encounter a favorable environment to continue advancing E/wrd initially. However as the night progresses, cooling wl lkly diminish remaining buoyancy further E into the state and cause the line to weaken eventually before 12Z. Given the anticipated storm mode and HREF progs, strong to damaging winds wl lkly be the primary hazards associated w/ this system, however some large hail cannot be ruled out in the early phases of storm development. Low-lvl shear progs are not very supportive for QLCS tornadic activity, however it remains non-zero at this time and cannot be ruled out either. ..TUES AND WED... Tues, the aforementioned cold frnt wl sag S/Ewrd across the state w/ N/Wrly winds beginning to filter in drier air over the FA by the later afternoon and evening. PoPs wl remain over much of the region through the day w/ the FROPA and primary upper impulse lifting N/Ewrd, however most can expect RH values and the general mugginess begin to subside from N/W to S/E through the later evening, as Cntrl Plains high pressure begins to sag S/wrd. Wed, sfc high pressure wl begin to overtake the FA w/ Nrly winds continuing to usher drier air in and promote a more settled wx pattern with more seasonal temperatures resuming. LONG TERM...Thursday Through Monday A large area of high pressure will build over Arkansas from the Plains, and that will bring a few days of dry conditions and below average temperatures. The high will depart by the weekend, and return flow will bring temperatures back up to seasonal levels. At the same time, a new storm system in the central Plains will drag a cold front toward Arkansas, and rain chances will increase. Scattered to numerous showers and thunderstorms are in the forecast Saturday through Monday. At this time, the dynamics aloft to support severe weather do not look impressive, so severe weather should be localized. However, the front will be nearly parallel a southwest wind flow aloft, and will be slow to cross the state. That could lead to areas of heavy rain. && .LZK Watches/Warnings/Advisories...NONE. && Aviation...62
Hazardous weather outlook, May 3, 10:08 PM CDT, 2 hours 2 minutes before
Hazardous Weather Outlook National Weather Service Little Rock AR 1008 PM CDT Mon May 3 2021 ARZ003>008-012>017-021>025-030>034-037>047-052>057-062>069-041000- Boone-Marion-Baxter-Fulton-Sharp-Randolph-Newton-Searcy-Stone- Izard-Independence-Lawrence-Johnson-Pope-Van Buren-Cleburne- Jackson-Logan-Conway-Faulkner-White-Woodruff-Scott-Yell-Perry- Polk-Montgomery-Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike- Clark-Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland- Lincoln-Desha-Ouachita-Calhoun-Bradley-Drew- 1008 PM CDT Mon May 3 2021 This Hazardous Weather Outlook is for a Large Part of Arkansas. .DAY ONE...Tonight Severe weather is expected over the region through the overnight hours. The latest data indicates a complex of thunderstorms will track across the state, posing a threat for damaging winds which will last into early Tuesday morning. In addition to damaging winds, large hail can not be ruled out. The tornado threat, while low, can not be completed discounted. Additionally, there could be some locally heavy rainfall, which could lead to flash flooding and aggravate existing flooding issues along some area rivers. .DAYS TWO THROUGH SEVEN...Tuesday Through Sunday Thunderstorms return to the forecast for the upcoming weekend. Severe weather chances appear low at this time, but locally heavy rainfall may develop. .Spotter Information Statement... Spotter activation may be needed tonight. && Visit NWS Little Rock on the web. Go to https://weather.gov/lzk.
In the hours before
Special weather statement, May 3, 9:30 PM CDT, 2 hours 40 minutes before
Special Weather Statement
National Weather Service Little Rock AR
930 PM CDT Mon May 3 2021
ARZ037-040-040315-
Polk AR-Scott AR-
930 PM CDT Mon May 3 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN POLK AND
SOUTHWESTERN SCOTT COUNTIES UNTIL 1015 PM CDT...
At 930 PM CDT, Doppler radar was tracking a strong thunderstorm near
Octavia, or 23 miles west of Mena, moving northeast at 45 mph.
Half inch hail and wind gusts up to 50 mph will be possible with this
storm.
Locations impacted include...
Waldron... Beauchamp...
Oliver... Morgan Springs...
Queen Wilhelmina State Park... Mountain Fork...
Bates... Black Fork...
Rocky... Cauthron...
Black Fork Mountain Wilderness... Winfield...
Hon... Rich Mountain...
Eagleton... Needmore...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
western Arkansas.
LAT...LON 3493 9445 3493 9443 3495 9441 3494 9439
3496 9437 3495 9434 3496 9426 3497 9423
3500 9423 3483 9401 3449 9446
TIME...MOT...LOC 0230Z 223DEG 40KT 3451 9463
62Local storm report, May 3, 10:53 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1053 PM CDT MON MAY 03 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 PM TSTM WND DMG 5 N CLARKSVILLE 35.53N 93.47W
05/03/2021 JOHNSON AR EMERGENCY MNGR
A LARGE TREE WAS BLOWN DOWN AND BLOCKED BOTH LANES OF
HWY 103.
&&
EVENT NUMBER LZK2100590
230Local storm report, May 3, 11:03 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1103 PM CDT MON MAY 03 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1051 PM TSTM WND GST CLARKSVILLE 35.46N 93.47W
05/03/2021 E60 MPH JOHNSON AR PUBLIC
&&
EVENT NUMBER LZK2100591
230Special weather statement, May 3, 11:30 PM CDT, 40 minutes before
Special Weather Statement
National Weather Service Little Rock AR
1130 PM CDT Mon May 3 2021
ARZ040-040515-
Polk AR-
1130 PM CDT Mon May 3 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN POLK COUNTY UNTIL 1215
AM CDT...
At 1129 PM CDT, Doppler radar was tracking a strong thunderstorm near
Wickes, or 16 miles north of De Queen, moving northeast at 40 mph.
Penny size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Wickes... Grannis...
Vandervoort... Shady...
Hartley... Cossatot River State Park...
Bard Springs Recreation Area... Caney Creek Wilderness...
Mccauley... Board Camp...
Shady Lake Recreation Area... Hatton...
Roaring Branch Natural Area... Dallas...
Bogg Springs... Nunley...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
western Arkansas.
LAT...LON 3435 9447 3454 9430 3454 9408 3446 9393
3436 9394 3435 9396 3436 9425 3427 9426
3427 9425 3421 9425 3419 9430 3419 9447
TIME...MOT...LOC 0429Z 229DEG 35KT 3427 9438
DTCThe office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 3, 8:03 PM CDT | River Flood Advisory | LZK | Perry | 48 hr |
| May 3, 9:30 PM CDT | Special Weather Statement | LZK | Scott | 45 min |
| May 3, 10:05 PM CDT | Severe Thunderstorm Warning | LZK | Johnson, Newton | 40 min |
| May 3, 10:14 PM CDT | Severe Thunderstorm Warning | LZK | Polk | 46 min |
| May 3, 10:17 PM CDT | Severe Thunderstorm Warning | LZK | Boone | 43 min |
| May 3, 10:28 PM CDT | Severe Thunderstorm Warning | LZK | Logan, Scott | 47 min |
| May 3, 10:29 PM CDT | Severe Thunderstorm Warning | LZK | Johnson, Logan, Pope, Yell | 46 min |
| May 3, 10:38 PM CDT | Severe Thunderstorm Warning | LZK | Johnson, Newton, Pope, Searcy | 52 min |
| May 3, 10:39 PM CDT | Severe Thunderstorm Warning | LZK | Polk, Scott | 51 min |
| May 3, 10:56 PM CDT | Severe Thunderstorm Warning | LZK | Logan, Montgomery, Polk, Scott | 49 min |
| May 3, 10:58 PM CDT | Severe Thunderstorm Warning | LZK | Boone, Marion | 23 min |
| May 3, 11:00 PM CDT | Severe Thunderstorm Warning | LZK | Yell | 10 min |
| May 3, 11:03 PM CDT | Severe Thunderstorm Warning | LZK | Boone, Marion, Newton, Searcy | 27 min |
| May 3, 11:13 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Faulkner, Pope, Van Buren | 47 min |
| May 3, 11:13 PM CDT | Severe Thunderstorm Warning | LZK | Logan, Yell | 23 min |
| May 3, 11:23 PM CDT | Severe Thunderstorm Warning | LZK | Logan, Scott, Yell | 37 min |
| May 3, 11:24 PM CDT | Severe Thunderstorm Warning | LZK | Baxter, Boone, Marion, Newton, Pope, Searcy and 2 more | 51 min |
| May 3, 11:30 PM CDT | Special Weather Statement | LZK | Polk | 45 min |
| May 3, 11:31 PM CDT | Severe Thunderstorm Warning | LZK | Pope, Yell | 29 min |
| May 3, 11:34 PM CDT | Severe Thunderstorm Warning | LZK | Yell | 29 min |
| May 3, 11:41 PM CDT | Severe Thunderstorm Warning | LZK | Johnson, Logan, Pope, Yell | 21 min |
| May 3, 11:46 PM CDT | Severe Thunderstorm Warning | LZK | Montgomery, Polk, Scott | 44 min |
| May 3, 11:52 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Perry, Pope, Yell | 27 min |
| May 3, 11:55 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Conway, Stone, Van Buren | 50 min |
| May 4, 12:05 AM CDT | Severe Thunderstorm Warning | LZK | Montgomery, Scott, Yell | 19 min |
| May 4, 12:15 AM CDT | Severe Thunderstorm Warning | LZK | Polk | 45 min |
| May 4, 12:18 AM CDT | Special Weather Statement | LZK | Conway, Faulkner, Perry, Yell | 42 min |
| May 4, 12:40 AM CDT | Severe Thunderstorm Warning | LZK | Montgomery, Polk | 26 min |
| May 4, 12:44 AM CDT | Special Weather Statement | LZK | Lawrence | 46 min |
| May 4, 12:45 AM CDT | Special Weather Statement | LZK | Cleburne, Fulton, Independence, Izard, Sharp | 45 min |
| May 4, 12:45 AM CDT | Severe Thunderstorm Warning | LZK | Montgomery, Pike | 45 min |
| May 4, 12:59 AM CDT | Severe Thunderstorm Warning | LZK | Lawrence, Randolph | 31 min |
| May 4, 1:06 AM CDT | Special Weather Statement | LZK | Montgomery, Yell | 39 min |
| May 4, 1:06 AM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Independence, Jackson, Lawrence, Sharp | 39 min |
| May 4, 1:08 AM CDT | Severe Thunderstorm Warning | LZK | Clark, Garland, Hot Spring, Montgomery, Pike | 52 min |
| May 4, 1:21 AM CDT | Special Weather Statement | LZK | Randolph | 39 min |
| May 4, 1:23 AM CDT | Severe Thunderstorm Warning | LZK | Garland, Montgomery, Perry, Yell | 52 min |
| May 4, 1:31 AM CDT | Severe Thunderstorm Warning | LZK | Garland, Montgomery, Perry, Saline | 44 min |
| May 4, 1:32 AM CDT | Severe Thunderstorm Warning | LZK | Lawrence, Randolph, Sharp | 43 min |
| May 4, 1:41 AM CDT | Severe Thunderstorm Warning | LZK | Garland, Hot Spring, Saline | 34 min |
| May 4, 1:43 AM CDT | Special Weather Statement | LZK | Jackson | 47 min |
| May 4, 2:03 AM CDT | Severe Thunderstorm Warning | LZK | Conway, Faulkner, Garland, Hot Spring, Perry, Pope and 2 more | 42 min |
| May 4, 2:18 AM CDT | Severe Thunderstorm Warning | LZK | Conway, Faulkner, Lonoke, Pulaski, Saline, White | 42 min |
| May 4, 2:37 AM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Prairie, White | 38 min |
| May 4, 2:58 AM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Monroe, Prairie, Woodruff | 32 min |
| May 4, 3:07 AM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Prairie | 14 min |
| May 4, 10:05 AM CDT | River Flood Advisory | LZK | Lawrence, Randolph | 21 hr |
| May 4, 11:43 AM CDT | Severe Thunderstorm Warning | LZK | Desha, Drew | 62 min |
| May 4, 12:44 PM CDT | Flash Flood Warning | LZK | Desha, Drew | 3 hr |
| May 4, 4:15 PM CDT | Special Weather Statement | LZK | Independence | 30 min |
| May 4, 4:38 PM CDT | Special Weather Statement | LZK | Jackson | 37 min |
| May 4, 5:04 PM CDT | Special Weather Statement | LZK | Lawrence | 41 min |
| May 4, 5:06 PM CDT | Special Weather Statement | LZK | Jackson | 39 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.